Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Special cycles on the basic locus of unitary Shimura varieties at ramified primes

Yousheng Shi

Vol. 17 (2023), No. 10, 1681–1714
Abstract

We study special cycles on the basic locus of certain unitary Shimura varieties over the ramified primes and their local analogs on the corresponding Rapoport–Zink spaces. We study the support and compute the dimension of these cycles.

Keywords
special cycles, ramified primes, unitary Shimura variety
Mathematical Subject Classification
Primary: 11G15
Milestones
Received: 2 April 2021
Revised: 7 September 2022
Accepted: 8 December 2022
Published: 19 September 2023
Authors
Yousheng Shi
Zhejiang University
Zhejiang
China

Open Access made possible by participating institutions via Subscribe to Open.